# SDR 97ZZZX806

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20K
- Engine: Cont TSIO360MB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose
- Part number: 635218S6S1800
- Condition: Bind
- Location: Turbo Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W SB M81-21, IT WAS NOTED TURBO OIL LINE WAS SHORT AND IN A BIND.  SUBMITTER SUGGESTS ADDING 45 DEGREE FITTING ON HOSES TO RELIEVE PROBLEM.
